Citation: | FENG Yingying, SHANG Yu. The Congruences on Regular Semigroups with Inverse Transversals Associated with Green's Relations[J]. Journal of South China Normal University (Natural Science Edition), 2021, 53(5): 103-107. DOI: 10.6054/j.jscnun.2021081 |
[1] |
BLYTH T S, MCFADDEN R B. Regular semigroups with a multiplicative inverse transversal[J]. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 1982, 92(3/4): 253-270.
|
[2] |
ARAUJO J, ARAUJO J P, BENTZ W, et al. A transversal property for permutation groups motivated by partial transformations[J]. Journal of Algebra, 2021, 573: 741-759. doi: 10.1016/j.jalgebra.2020.12.024
|
[3] |
李春华, 汪立民, 范自柱. 具有乘法型B断面富足半群的结构[J]. 数学进展, 2014, 43(2): 232-242.
LI C H, WANG L M, FAN Z Z. The structure of abundant semigroups with a multiplicative type B transversal[J]. Advances in Mathematics(China), 2014, 43(2): 232-242.
|
[4] |
王守峰. 具有可乘逆断面的正则半群上的预同态和限制积[J]. 山东大学学报(理学版), 2017, 52(8): 90-93.
WANG S F. Prehomomorphisms and restricted products of regular semigroups with a multiplicative inverse transversal[J]. Journal of Shandong University(Natural Science), 2017, 52(8): 90-93.
|
[5] |
SAITO T. Construction of regular semigroups with inverse transversals[J]. Proceedings of the Edinburgh Mathemati-cal Society, 1989, 32(1): 16-23.
|
[6] |
TANG X L. Regular semigroups with inverse transversals[J]. Semigroup Forum, 1997, 55: 24-32. doi: 10.1007/PL00005909
|
[7] |
SAITO T. A note on regular semigroups with inverse transversals[J]. Semigroup Forum, 1986, 33: 149-152. doi: 10.1007/BF02573188
|
[8] |
BLYTH T S, ALMEIDA SANTOS M H. A classification of inverse transversals[J]. Communications in Algebra, 2001, 29: 611-624. doi: 10.1081/AGB-100001527
|
[9] |
HOWIE J M, LALLEMENT G. Certain fundamental congruence on a regular semigroup[J]. Glasgow Mathematical Journal, 1966, 7(3): 145-159.
|
[10] |
PASTIJN F, PETRICH M. Congruences on regular semi-groups associated with Green's relations[J]. Bollettino della Unione Matematica Italiana, 1987(7): 591-603.
|
[11] |
冯莹莹, 汪立民. 正则半群上与格林关系有关的同余[J]. 华南师范大学学报(自然科学版), 2006(2): 22-26. doi: 10.3969/j.issn.1000-5463.2006.02.004
FENG Y Y, WANG L M. Congruences on regular semi-groups related with Green's relations[J]. Journal of South China Normal University(Natural Science Edition), 2006(2): 22-26. doi: 10.3969/j.issn.1000-5463.2006.02.004
|
[12] |
SAITO T. Construction of regular semigroups with inverse transversals[J]. Proceedings of the Edinburgh Mathemati-cal Society, 1989, 32(1): 41-51. doi: 10.1017/S0013091500006891
|
[13] |
TANG X L, WANG L M. Congruences on regular semi-groups with inverse transversals[J]. Communications in Algebra, 1995, 23: 4157-4171. doi: 10.1080/00927879508825455
|
[14] |
PETRICH M, REILLY N R. Completely regular semi-groups[M]. New York: Wiley, 1999.
|
[15] |
FENG Y Y, WANG L M.TK°-network of regular semi-groups with inverse transversals[J]. Journal of Algebra, Number Theory: Advances and Applications, 2018, 19(1): 1-27. doi: 10.18642/jantaa_7100121892
|
[16] |
朱凤林. 具有逆断面的正则半群若干问题研究[D]. 合肥: 中国科学技术大学, 2003.
ZHU F L. Some studies on regular semigroups with inverse transversals[D]. Hefei: University of Science and Technology of China, 2003.
|
1. |
刘海军. 一类广义正则半群的幺半群同余. 江西师范大学学报(自然科学版). 2024(05): 514-516 .
![]() |